advertisement
Question
Posted by: Anonymous | 2009/06/12

Baby girl - urgent

Hi

Going back to post 3533, i spoke to my gynae and he said i must take the morning after pill to bring on my period. I wanted to ask how do i know when my cycle is back to normal? Would it be about a month? Once i have taken this morning after pill will i come on straight away?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill will not necessarily bring on a period and it does not always happen at a set time in your cycle Your cycle is often disrupted for a month or two after taking the morning after pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement